# SDR 96FDEA01515

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65192921
- Condition: Corrosion
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0686 AND 036, UPON REMOVAL OF WEB FOR ACCESS OF 870 UPPER CHORD.  FOUND 870  WEB TO BE CORRODED BS 870 RBL TO LBL 50 WL 161.  *S/D*  REMOVED AND REPLACED 870 WEB STA 870 LBL TO RBL 70 WL 161 TO 187 PER FEDEX SRM 51-30-2.
